# SDR USAA2011122800011

- Difficulty date: November 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON AFT CORNER FITTING AT LOWER SILL OF R2 DOOR AT FR68, S23R.  REPLACED AFT CORNER FITTING AT LOWER SILL OF R2 DOOR AT FR68, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
